# SDR DALA2018031401687

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 240-247
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SEAT TRACK LBL 54, BETWEEN BS 240 TO 247.   THE SEAT TRACK WAS REPAIRED IAW SRM 53-20-52-2R-5.
